lnu.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Svensson, Per-Anders
Publications (6 of 6) Show all publications
Svensson, P.-A. (2010). Criteria for non-repelling fixed points. Contemporary Mathematics, 239-252
Open this publication in new window or tab >>Criteria for non-repelling fixed points
2010 (English)In: Contemporary Mathematics, ISSN 0271-4132, E-ISSN 1098-3627, p. 239-252Article in journal (Refereed) Published
Keywords
dynamical systems, p-adic fields, fixed points
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:lnu:diva-6832 (URN)
Available from: 2010-07-15 Created: 2010-07-15 Last updated: 2017-12-12Bibliographically approved
Svensson, P.-A. & Nyqvist, R. (2009). On the Number of Equivalence Classes of Attracting Dynamical Systems. P-Adic Numbers, Ultrametric Analysis, and Applications, 1(3), 264-270
Open this publication in new window or tab >>On the Number of Equivalence Classes of Attracting Dynamical Systems
2009 (English)In: P-Adic Numbers, Ultrametric Analysis, and Applications, ISSN 2070-0466, E-ISSN 2070-0474, Vol. 1, no 3, p. 264-270Article in journal (Refereed) Published
Abstract [en]

We study discrete dynamical systems of the kind h(x) = x + g(x), where g(x) is a monic irreducible polynomial with coefficients in the ring of integers of a p-adic field K. The dynamical systems of this kind, having attracting fixed points, can in a natural way be divided into equivalence classes, and we investigate whether something can be said about the number of those equivalence classes, for a certain degree of the polynomial g(x).

Place, publisher, year, edition, pages
Moskva: Pleiades Publishing, Inc., 2009
Keywords
p-adic dynamical systems
National Category
Mathematics Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:vxu:diva-5840 (URN)10.1134/S2070046609030054 (DOI)
Available from: 2009-09-18 Created: 2009-09-18 Last updated: 2017-12-13Bibliographically approved
Svensson, P.-A. (2009). Two-Periodic Dynamics in Finite Extensions of the p-adic Number Field. Proceedings of the Steklov Institute of Mathematics, 265(1), 235-241
Open this publication in new window or tab >>Two-Periodic Dynamics in Finite Extensions of the p-adic Number Field
2009 (English)In: Proceedings of the Steklov Institute of Mathematics, ISSN 0081-5438, E-ISSN 1531-8605, Vol. 265, no 1, p. 235-241Article in journal (Refereed) Published
Abstract [en]

We investigate 2-periodic points of a certain class of dynamical systems defined over the field of p-adic numbers. We determine the topological properties of these points and the nature of the smallest finite extension in which the periodic points reside.

Place, publisher, year, edition, pages
Moskva: Pleiades Publishing, Inc., 2009
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:vxu:diva-5841 (URN)10.1134/S0081543809020229 (DOI)000268514300022 ()
Available from: 2009-09-18 Created: 2009-09-18 Last updated: 2017-12-13Bibliographically approved
Khrennikov, A. & Svensson, P.-A. (2007). Attracting fixed points of polynomial dynamical systems if fields of p-adic numbers. Izvestiya. Mathematics, 71(4), 103-114
Open this publication in new window or tab >>Attracting fixed points of polynomial dynamical systems if fields of p-adic numbers
2007 (English)In: Izvestiya. Mathematics, ISSN 1064-5632, E-ISSN 1468-4810, Vol. 71, no 4, p. 103-114Article in journal (Refereed) Published
Place, publisher, year, edition, pages
London Mathematical Society, Turpion Ltd, London, 2007
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:vxu:diva-3014 (URN)10.1070/IM2007v071n04ABEH002374 (DOI)
Available from: 2008-01-04 Created: 2008-01-04 Last updated: 2017-12-13Bibliographically approved
Löwerot, J. & Svensson, P.-A. (2007). Sufficient conditions for solubility of polynomials of the form $x^6 - ax + b$. Proceedings of the Jangjeon Mathematical Society, 10(1), 23-30
Open this publication in new window or tab >>Sufficient conditions for solubility of polynomials of the form $x^6 - ax + b$
2007 (English)In: Proceedings of the Jangjeon Mathematical Society, ISSN 1598-7264, Vol. 10, no 1, p. 23-30Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Jangjeon Press, Daegu-Hapcheon, Korea, 2007
Keywords
sixtic equations, Galois groups
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:vxu:diva-2717 (URN)
Available from: 2007-12-07 Created: 2007-12-07 Last updated: 2010-03-09Bibliographically approved
Svensson, P.-A. (2004). Dynamical Systems in Local Fields of Characteristic Zero. (Doctoral dissertation). Växjö: Växjö University Press
Open this publication in new window or tab >>Dynamical Systems in Local Fields of Characteristic Zero
2004 (English)Doctoral thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Växjö: Växjö University Press, 2004. p. 77
Series
Acta Wexionensia, ISSN 1404-4307 ; 45/2004
Keywords
discrete dynamical systems, local fields, ramification, Krasner's Lemma
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
urn:nbn:se:vxu:diva-1217 (URN)9176364186 (ISBN)
Public defence
2004-11-08, Weber, 13:15 (English)
Opponent
Supervisors
Available from: 2007-03-30 Created: 2007-03-30 Last updated: 2010-03-10Bibliographically approved
Organisations

Search in DiVA

Show all publications